# SDR QR9R20220401001

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722119481
- Aircraft time: 2,718 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transducer
- Part number: ZRB26300
- Part serial: 78316427
- Condition: Pressure Loss
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#2 TRANSMISSION OIL PRESSURE REMAINED AT ZERO AFTER ENGINE START. REMOVED AND REPLACED #2 TRANSMISSION OIL PRESSURE TRANSDUCER. T/F MOC COMPLETED IAW RFM.
